# SDR SIMA20231001001

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,253 hours, 30,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY LIGHT INOP-C/A-RAR FWD RH EMERGENCY LIGHT POWER UNIT IAW ERJ AMM 33-50-01-000-801-A AND 33-50-01-400-801-A. OPS CHECK GOOD
